# SDR GLBA20030553

- Difficulty date: February 3, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,322 hours, 20,070 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FAILURE OF FIRST OFFICER'S A/S INDICATOR.  PERFORMED GROUND CHECK, FOUND NO DEFECTS.
